Posted by JerryPharmStudent on May 1, 2007, at 6:40:50
In reply to Re: I can't stand the restlessness!!!!!!!, posted by football on April 30, 2007, at 23:35:22
> > Geodon is making ms so uncomfortable. I can't stand it. I'm going nuts. I can't sit still and I rock back and forth - meanwhile it make me drowy so I'm in this stateof being half awake and restless at the same time. The akathasia is rellay causing me to go crazy.
> > what do I do
> My Abilify akathisia was so unbearable, that I went off the drug, so I know how miserable you feel.
> I think you have two options...
> Option 1. Get prescribed some drug to help with akathisia. I think there are several options. If you can get a drug that makes living with the akathisia bearable, it will eventually go away.
> Option 2. If you can't and/or don't like option number one, please get off the Geodon immediately. Akathisia can be such a monster that it has lead people to commit suicide who weren't previously suicidal.
It got so severe yesterday that I was about to commit suicide. I was thinking "OMG - I can't believe I want to end my life over side effects of a medication." It really made me crazy - seriously.